Previous |  Up |  Next

Article

Title: Maximum modulus function of derivatives of entire functions defined by Dirichlet series  (English)
Author: Gupta, J. S.
Author: Bhola, D. K.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 14
Issue: 3
Year: 1973
Pages: 507-518
.
Category: math
.
Summary:
MSC: 30A62
MSC: 30A66
MSC: 30B50
MSC: 30D10
MSC: 30D15
idZBL: Zbl 0279.30026
idMR: MR0328068
.
Date available: 2008-06-05T20:42:32Z
Last updated: 2012-04-27
Stable URL: http://hdl.handle.net/10338.dmlcz/105505
.
Related article: http://dml.cz/handle/10338.dmlcz/105563
.
Reference: [1] MANDELBROJT S.: The Rice Institute Pamphlet (Dirichlet series).No. 4, Vol. 31, Houston, 1944. MR 0012163
Reference: [2] DÖETSCH G.: Über die obere Grenze des absoluten Betrages einer analytischen Funktion auf Geraden.Math. Z. 18 (1920), 237-240. MR 1544441
Reference: [3] SUGIMURA K.: Übertragung einiger Sätze aus der Theorie der ganzen Funktionen auf Dirichletsche Reihen.Math. Z. 29 (1929), 264-267. MR 1545003
Reference: [4] GUPTA J. S.: A note on the maximum term of an entire Dirichlet series.Publ. Math. Debrecen 10 (1963), 53-57. MR 0169996
Reference: [5] SRIVASTAVA S. N.: A note on the derivatives of an integral function represented by Dirichlet series.Rev. Mat. Hisp. - Amer. 22 (1962), 246-259. MR 0151616
Reference: [6] Yu C. Y.: Sur les droites de Borel de certaines functions entières.Ann. Sci. École Norm. Sup. 68 (1951), 65-104. MR 0041223
Reference: [7] SRIVASTAVA R. S. L., GUPTA J. S.: On the maximum term of an integral function defined by Dirichlet series.Math. Ann. 174 (1967), 240-246. Zbl 0179.38601, MR 0218565
Reference: [8] SRIVASTAVA R. S. L.: On the order of integral functions defined by Dirichlet series.Proc. Amer. Math. Soc.12 (1961), 702-708. Zbl 0128.07201, MR 0125210
Reference: [9] RAHMAN Q. I.: On the maximum modulus and the coefficients of an entire Dirichlet series.Tohoku Math. J. (2), 8 (1956), 108-113. Zbl 0074.29803, MR 0080153
Reference: [10] SRIVASTAV R. P., GHOSH R. K.: On the entire functions represented by Dirichlet series.Ann. Polon. Math. 13 (1963), 93-100. MR 0156978
Reference: [11] GUPTA J. S.: On the ordinary proximate linear order of integral functions defined by Dirichlet series.Monatsh. Math. 70 (1963), 111-117. MR 0193230
.

Files

Files Size Format View
CommentatMathUnivCarol_014-1973-3_8.pdf 1.039Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo